# SDR AALA20020565

- Difficulty date: April 23, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LFW - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING AT ROWS 22, 23, 24 INOPERATIVE.  REPLACED SEAT CONNECTOR AT ROW 23 AND BATTERY PACK EQUIPMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
